Arbeitsgruppe Zuverlässige Systeme

Ausgewählte Publikationen

  • Communication in Massively-Parallel SAT Solving, ICTAI 2014. (mit T. Ehlers und Ph. Sieweck)
  • Cubic patterns with permutations, JCSS, 81(7):1298-1310, 2015. (mit F. Manea, M. Müller)
  • Testing Generalised Freeness of Words, STACS 2014. (mit P. Gawrychowski, F. Manea)
  • Finding Pseudo-Repetitions, STACS 2013. (mit P. Gawrychowski, F. Manea, R. Mercas, C. Tiseanu)
  • The Ehrenfeucht-Silberger Problem, JCT-A, 119(3):668–682, 2012.  (mit Š. Holub)
  • Weinbaum Factorizations of Primitive Words, Izv. VUZ. Mat., (1):21-33, 2010. (mit V. Diekert und T. Harju)
  • Maximal Intersection Queries in Randomized Input Models, ToCS, 46(1):104-119, 2010. (mit B. Hoffmann, M. Lifshits, und Y. Lifshits)
  • Periodicity and Unbordered Words: A Proof of the Extended Duval Conjecture, JACM, 54(4):20, 2007. (mit T. Harju)
  • Border Correlation of Binary Words, JCT-A, 108(2):331-341, 2004. (mit T. Harju)